Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 6, Number 1
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 6, Number 1 (1982)
PDF
Bull. Amer. Math. Soc. 6 (1982)
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 6, Number 1 (1982)
PDF
Bull. Amer. Math. Soc. 6 (1982)
Web geometry
Shiing-Shen Chern PDF
Bull. Amer. Math. Soc. 6 (1982), 1-8
Hyperbolic geometry: The first 150 years
John W. Milnor PDF
Bull. Amer. Math. Soc. 6 (1982), 9-24
Inversion of Abelian integrals
George Kempf PDF
Bull. Amer. Math. Soc. 6 (1982), 25-32
The word problem and the isomorphism problem for groups
John Stillwell PDF
Bull. Amer. Math. Soc. 6 (1982), 33-56
Discrete conformal groups and measurable dynamics
Dennis Sullivan PDF
Bull. Amer. Math. Soc. 6 (1982), 57-73
A Quillen stratification theorem for modules
George S. Avrunin and Leonard L. Scott PDF
Bull. Amer. Math. Soc. 6 (1982), 75-78
The undecidability of the recursively enumerable degrees
Leo Harrington and Saharon Shelah PDF
Bull. Amer. Math. Soc. 6 (1982), 79-80
Singular continuous spectrum for a class of almost periodic Jacobi matrices
Joseph Avron and Barry Simon PDF
Bull. Amer. Math. Soc. 6 (1982), 81-85
Amenability and the spectrum of the Laplacian
Robert Brooks PDF
Bull. Amer. Math. Soc. 6 (1982), 87-89
Characteristic classes and representations of discrete subgroups of Lie groups
William M. Goldman PDF
Bull. Amer. Math. Soc. 6 (1982), 91-94
On the oscillation theory of $f” + Af = 0$ where $A$ is entire
Steven B. Bank and Ilpo Laine PDF
Bull. Amer. Math. Soc. 6 (1982), 95-98
Singular convolution operators on the Heisenberg group
D. Geller and E. M. Stein PDF
Bull. Amer. Math. Soc. 6 (1982), 99-103